# SDR AALA201710109008

- Difficulty date: September 17, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 58,749 hours, 25,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE L2 DOOR SILL PLATE AT FRAME 68, Y1400, Z-500.   REMOVED AND REPLACED THE DOOR SILL PLATE IAW SRM 51-72-11, SRM 51-42-11, SRM 51-75-12, AND DRAWING D53480505.
